MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA)

EXACTECH, INC. EQUINOXE; EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA)
Model Number 310-03-53
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: 300-51-45, 3878853 - 4.5 short fa rep plt kit.
 
Event or Problem Description
As reported, after approximately 2.5 months postop from the antibiotic spacer placement, concern for infection was gone, the patient and surgeon decided to revise to a reverse tsa for better function due to rotator cuff deficiency.A reverse was implanted retained the original stem.The patient was brought through a satisfactory and stable range of motion and the procedure was completed.The patient left the operating room stable and the surgeon expects a good outcome.Devices will not return due to hospital policy.
 
Additional Manufacturer Narrative
It has been determined that this event is related to fda number 1038671-2020-00228.Please see 1038671-2020-00228 for additional information regarding this case.

Brand Name
EQUINOXE
Common Device Name
EQUINOXE, HUMERAL HEAD EXPANDED, 53MM (BETA)
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10220730
Report Number1038671-2020-00330
Device Sequence Number16952220
Product Code HSD
UDI-Device Identifier10885862083999
UDI-Public10885862083999
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number310-03-53
Device Catalogue Number310-03-53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR